# SDR TWAA9572

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54332
- Make and model: Boeing 727231
- Aircraft serial: 20310
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gaskets
- Part number: 600231
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - DURING CLIMB SHUT DOWN NR 1 ENGINE, S/N 1537, DUE TO STRUT OVERHEAT.  FOUND 13TH STAGE AIR LEAK AT WING ANTI-ICE VALVE.  REPLACED GASKETS, MFG P/N 60023-1, AT 13TH STAGE VALVE.  PERFORMED HIGH POWER RUNUP LEAK CHECK AND OPERATION WAS NORMAL.  (M)
